# SDR UALA2012113006873

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 36,175 hours, 15,855 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPEARS TO BE A DENT ON UNDERSIDE OF NR 2 FLAP ALONG TRAILING EDGE RIGHT WING.  MEASURED DENT TO BE 2.25" LONG AND .055" DEEP DENT WAS 11.5" FROM EDGE OF TRAILING EDGE WEDGE PANEL AND 3.5" FROM AFT END OF TRAILING EDGE WEDGE PANEL.  CF REF SRM 57-53-00 FIG 117 PG 129 REPAIR WITHIN 1000 FC.  NO CRACKS NOTED.
